# SDR ASAA2018120427214

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 40,553 hours, 12,331 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA142775
- Condition: Failed
- Location: Fuel System
- Part time: 40,553 hours, 12,331 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT BELOW 10,000 THE CROSSFEED VALVE OPEN LIGHT CAME ON AND THEN OFF ON TWO OCCASIONS. CENTER FUEL TANK WAS EMPTY. REPEAT WRITEUP. GROUNDED - YES. REMOVED AND REPLACED ENGINE FUEL CROSSFEED VALVE ACTUATOR REF AMM 28-22-21, OPS CK GOOD.
